... brand the pharmacy gives me) for 5 years or so. I also take medication for depression and mood swings, but I started those medications a couple years before the birth control. I love not having a period every month but in the last 18 months 2 of my periods have been extremely heavy and tons of big blood clots, it's been kind of scary. I go in every year for my yearly tests & nothing has been wrong. I came across an article recently about the horrible things people have experienced while on this birth control and I started researching and am worried. I have horrible mood swings, get irritated easily, have no sex drive, gained weight, been depressed & constantly want to sleep. I am wondering if these birth control pills have been making my previous issues 10 times worse. I am just curious if anyone else has experienced anything like this? I get aggravated with doctors because i have to see 3 different ones before they try & come up with what might be wrong. I don't know if I should see my psychologist or gyno or what to do. I just want to know if anyone else has experienced anything like this and what you did
RAINCITY; I would say because of the heavy periods etc and mood swings and yes birth control can cause this with alot of woman that is the doctor I think you should see and take a list of all the other things you are taking from over the counter medications to all prescription meds even if it is not this doctor giving them to you but to get the heavy bleeding and period changes taken care of that is what I would say you should do. All the symptoms you are talking about does happen with some B/C PILLS but less often then the older ones and our body and system is changing all the time so good Idea to see your OBGYN. and tell her or him about the mood swings and irritation etc to. have a good weekend thanks for writing in Chuck1957
Chuck again; please you don't sound crazy at all.things happen but we also change So remember to take a list of everything from vitamins, over the counter medications any health nut stuff and the dose and how you are taking them so the doctor can see the whole picture. And remember your Pharmacist also is a good source to ask questions too.So use both for a good resource on medications.But due to the period change, it is the OBGYN you should see. Hope this well solve any problems you have.You can't believe all you read on alto of stuff.You take care and feel free to bookmark us lots of good people here that are more than willing to try and help if we can. Chuck1957
@raincitygal I've been on the same medication and only on my second month been having the same symptoms you have been having, but I haven't had my period yet cause only am on my 2nd month.. But the mood swings and depression have been completely awful, i bite my boyfriends head off for no reason and I never used to do that I mean I do have some anger issues in general but this medicine makes it 1,000 times worse.. Plus I also been having constant migraines and severe nauseousness. I feel your pain though! I'm glad I'm not the only one with these awful symptoms!
- Seasonale Information for Consumers
- Seasonale Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonale (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2014 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Posted 23 Mar 2016 • 1 answer
Posted 26 Nov 2016 • 3 answers
Posted 1 May 2017 • 0 answers
Posted 14 Aug 2017 • 4 answers